# SDR IPXA2014072183671

- Difficulty date: July 4, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 65,491 hours, 13,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NDA6313505
- Condition: Gouged
- Location: Bs 1002 L40-41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, FORWARD CARGO DOOR FRAME AFT LOWER EDGE REPAIR DOUBLER GOUGED BS 1002 BETWEEN L40-41R.  REPAIRED IAW EA 011-5330-01-A5493, REV I/R AND EO-5330-54968-A (MINOR)
